Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 405-408
http://dx.doi.org/10.1155/S016117129200053X

A note on the support of right invariant measures

Department of Mathematics, University of Patra, Patra, Greece

Received 6 June 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. A. Tserpes, “A note on the support of right invariant measures,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 405-408, 1992. https://doi.org/10.1155/S016117129200053X.